Jump to content

Photo

Skin Burning/dry Patches After 5+ Years On Bp?

benzoyl peroxide

6 replies to this topic

#1 macnificent7

macnificent7

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 12-October 04

Posted 31 May 2012 - 07:46 PM

Hey guys. Been using the BP for over 5+ years however, I am beginning to get a burning feeling on my skin now. I'm geting these dry patches on my skin which eventually begins to sting. Has anyone else every experienced this? Or any suggestions on what I should do? Never had this problem until about a month ago and it is still persisting. Any input is appreciated.

#2 rveugelaers

rveugelaers

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 26-June 12

Posted 04 August 2012 - 06:14 AM

Try switching to another brand of BP. I experienced something similar and found out it's not because of the active ingredient (BP) but one or more of the other ingredients in Dan's BP that make my skin totally freak out. Red patches, yellow scaling, itching... Tried another BP with just a few extra ingredients (different from Dan's for a great part). No problems whatsoever.

#3 macnificent7

macnificent7

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 12-October 04

Posted 22 October 2012 - 11:10 PM

What other brands of BP do you reccomend?

#4 masque3000

masque3000

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 15-February 12

Posted 22 January 2013 - 12:23 AM

I have been searching these threads for over a year now, trying to find others who have successfully used The Regimen in the past, but experienced side effects after changes were made. I don't know if it's the BP or the moisturizer, but I had no side effects for 3 yrs of previous use. When the bottles switched from blue to white, I started having issues. It started with severe itching and ended with a severely burned neck that is steal healing to this day. I never loved the moisturizer, but it worked when it was not yellow. I am so sad right now that I have not been able to use the only thing that has ever worked for me. I was hoping by now, Dan would do a trial for us, maybe selling the old formulas for a while to see if that fixes the issues. I would pay double for the old formula... that is how much I believe in The Regimen. I have tried every suggestion ever suggested in these forums; however, why are the products doing this to us? We didn't change anything! The formula changed! I'm currently only able to use the cleanser & jojoba oil... I have gone from very little acne to a face full of acne worse than ever in my life. Please Dan, do something for us!

#5 macnificent7

macnificent7

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 12-October 04

Posted 28 January 2013 - 01:22 AM

I switched over to the Acne.org cleanser, along with the Acne.org moisturizer, and added Jojoba Oil to my regimen within the last 2 months and my acne is worse than ever unfortunately. Thinking about going back to a dermatologist for the first time in 10 years. Not sure what is happening but sucks  after having the regimen work so  well all these years.



#6 troublewacne

troublewacne

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Gallery Images: 1
    Likes: 2
About Me
  • Gender:Male
  • Interests:Golf and anything that makes my heart pound!
  • Joined: 31-January 13

Posted 31 January 2013 - 07:02 PM

If I apply bp ANYWHERE under my jaw line, bad news. I noticed that I will experience excessive skin flaking throughout the whole day and itchyness if I sweat. I use a little bit of AHA to combat that dryness. I am currently living up north where the air is dry and its cold 24/7 and it seems to do the trick.  the aha does have a sickley sweet smell so you might not want to use it if your going out on a date surprised.gif



#7 cslug

cslug

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 26-June 12

Posted 28 February 2013 - 07:03 PM

 
I switched over to the Acne.org cleanser, along with the Acne.org moisturizer, and added Jojoba Oil to my regimen within the last 2 months and my acne is worse than ever unfortunately. Thinking about going back to a dermatologist for the first time in 10 years. Not sure what is happening but sucks  after having the regimen work so  well all these years.

 
I had this problem as well. You could try switching to Neutrogena On the Spot Acne treatment for BP. But what stopped my outbreak was Dan's AHA. I applied it in place of Dan's BP.

Edited by cslug, 28 February 2013 - 07:06 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users